Seeing the World Through Bleary Eyes


As both of my readers may have noticed, I’m just not writing as much anymore. I’m sure that could be cause for a celebration, but I’m bummed out for the reason why. One, is that I am much busier these days, but the biggest part of the struggle is I’m just so damn (Yawn) sleepy and downright lethargic.

In the past I wouldn’t consider going a day without writing something and I’d get very frustrated when I had writer’s block. Nowadays I’m having what I would call thinker’s block.

My new meds are wonderful. They have me feeling balanced. I’m having no high swings and no deep lows. I feel emotionally better than I have in a long time and God knows what an emotional mess I have been. But……..zzzzzzzzzzzzzzzzzz. Oh sorry about nodding off like that. I was saying this sleepy, groggy side effect is one thing I just don’t like. Not one bit. My pdoc and I laughed and had a great time during my last visit because we thought we’d finally struck gold with the right combination, and I still feel we have, but do I…..zzzzzzzzzzzzz Sorry again, I have that problem a lot and now forget what I was going to say. Oh! I remember now…do I tell her that we’re not quite there? Do I tell her that the drowsiness is too much for me? Logically I know I should but dammit, I’m tired of med changes. This may be the closest I’ll get to being balanced with my meds and the idea of playing the med change game is not something I want to go back to.

OK, hell, I’ll tell her when I see her this Friday, but if she says we’re going to have to go back to the med puzzle I think I’ll scream if I’m not too tired to do so.

On another note, if you haven’t checked out my new directory, please do. It’s called Mental Health Blogging Directory and it’s one location to find a list of excellent blogs. I wish I had a widget for it, but the ones I keep creating don’t seem to work. (sigh). If you know anyone who knows how to make a widget….zzzzzzzzzzzzzzzzzzzzzzzzzzz

  11 comments for “Seeing the World Through Bleary Eyes

  1. October 23, 2008 at 11:19

    hey, I had a similar experience, and without realising it, started “propping” myself up with caffiene…When I realised and told my doc, he said not to worry about it, and that 2 coffees a day wasn’t that bad…So, now I consider coffee to be part of my drug regieme…(but no coffee after dinner, or I don’t sleep at all!!!).

  2. Free Music
    October 22, 2008 at 13:02

    Its really weird

  3. Slim Fat Man
    October 17, 2008 at 14:44

    I know how to make a widget. Contact me via my email.

  4. October 17, 2008 at 12:46

    The med puzzle is so frustrating isn’t it? I hope you get it all worked out. I always love reading your posts. Don’t be so hard on yourself. Maybe your body is adjusting to the meds, and you won’t feel so tired soon. Hang in there!Take care:)

  5. October 17, 2008 at 12:37

    Bradley,I hope the meds begin to even out the fatigue as well. Does exercise help to get you feeling more awake?

  6. October 17, 2008 at 00:17

    Hi Bradley,I hope you can get something for more energy. Hang in there! 🙂

  7. Lori
    October 16, 2008 at 16:35

    What a yucky feeling. I've never had to deal with long term meds, but my younger daughter had to take Tegretol for 3 years, and she always went through a period like this when they upped her dosage. I'll send you some of my energetic ~ vibes ~. <3

  8. October 16, 2008 at 16:55

    PS-Seroquel knocked me out for 14 hrs after taking it and then had the worst fog all day….

  9. October 16, 2008 at 16:54

    Bradley, I’ve been remiss in posting much too. Though look at my side bar for “Serendipity Dog” for diversion about my daughter’s therapy dog (well he is my therapy dog too!)Hey Shiv, I miss you! ((Hugs to all))

  10. Shiv
    October 16, 2008 at 09:49

    It’s weird, we’ve all kinda dried up at the same time. I blame global warming. Or something.Take care my friend~Shiv

  11. October 16, 2008 at 00:23

    Poor Bradley I know exactly how you feel. Hang in there it may pass, my own did, how long have you been on it now? I think it took about 2-3 weeks for me to get over going on the lamictal again. Still have a word with your pdoc and see what she says

No Comments Make Me Sad

%d bloggers like this: